Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes backache and burning sensation in the stomach?

Answered by
Dr.
Dr. Manjunath Metri

General Surgeon

Practicing since :2005

Answered : 383 Questions

default
Posted on Thu, 26 Apr 2018 in Back Pain
Question: I've had a pain in my mid back, more towards the left. It feels like a muscle and sometimes is a burning pain that radiates to my stomach. What could this be?
doctor
Answered by Dr. Manjunath Metri 10 minutes later
Brief Answer:
Can think of 3 things.. please read detailed answer

Detailed Answer:
Hi and welcome to HealthcareMagic..
Thank you for posting your query here and I am definitely going to help you out...

I read your question completely and have understood...

Please note...

1. Muscle niggles can cause such problems.
Did you have any history of trauma in recent past?

2. Also, Gastritis can sometimes present in such situations.

3. Renal Stones is also a possibility...

Not to worry.
Let's hope it's Gastritis. Which is most commonly observed of above three if there is no trauma.
Please get back to me with your answers...

Happy to help.
Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Manjunath Metri 36 minutes later
I had a baby in XXXXXXX natural delivery and lift her up and down daily. Also, have had a few muscle spasms.
doctor
Answered by Dr. Manjunath Metri 6 minutes later
Brief Answer:
Yes, then that's it.. seems like a muscular pain then

Detailed Answer:
Hi and thanks for getting back...

Me too feel like it's muscular pain..
Please take analgesics like Paracetamol(Tylenol).
It should help.
Also, gentle massages and exercises help you.

Hope I have answered your query.
Take care.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Manjunath Metri 30 minutes later
Thank you!
doctor
Answered by Dr. Manjunath Metri 7 hours later
Brief Answer:
Take care

Detailed Answer:
Welcome and take care...
In case you need further assistance please contact me back..
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Renal stones

doctor1 MD

I am a man of 46-weight 74kg

. Since 4/7/2011 night I was having headache with uneasiness-GIDDINESS (gabraahat)..I took headache pill but go no effect. I went to Doctor who took my b.p. & it was 92 120 - he prescribe me 5 days medicine for blood pressure normalcy but it got no affect. It tinckle mmy mind & I went to Govt. Hospital & start with medicine doctors who first ask for my ecg & eye test..which resultly came normal. He referred me to neurology deptt & doctor overthere asked me to do the EEG which came abnormal -reports states as -ABNORMAL EEG RECORD suggestive of localization related Epilepsy arising from Lt. Fronto Tempero Region ...for which doctors said that there are fitts in my brain.. I never had such problem nor ever I felt any symptoms of these..even I enquired from my elders reg.this but nothing was ever I got the symptom..even not in genetic..I am surprised to hear that.. Doctor then advise me to do the MRI of brain. MRI report was clear - norml except .. Incidental note is made of muscosal thickening in left frontal sinus and left anterior ethmoid sinus. - NO DEFINITE LESION SEEN. PLEASE CORRELATE CLINICALLY. Doctor prescribe me following medicines



Valparin Chrono 300 mg - 1 + 2 for two months



I want to know the reason of this sudden fitts in my brain. May be (1) reason that I took a pc (half) of medicine called Vigora at 3rd July night while I had a drink (one) already about 1 hour ago ( I forgot )..Is this may be reason...



2) May be I was having medicines already for my liver fatty & kidney stone & lately for my intestines... these

were - Evion 400mg, Cyra D , Nucoxia 90 mg, Tiniba 500, Novamox 500, 250, claribid, etc etc..



3} How much time I have to take these medicine ?



4) Is there are any side effect of these medicines ?



5) If I can take a homeopathy medicine for my stomach problems & for side effects..



Your reply & guidance will be much appreciated..



Thank you a lot.



Manmohan

doctor1 MD

have had pancreatitis off and on for over two years now...had gallbladder removed 3 years ago...sphinter of oddi disfunction, biliary diskenesia, i cannot eat without throwing up everytime, i have chronic diahrea, i was just admitted to the hospital with severe pain in my abdomen which was constant right side of my belly button and radiated to my right side and was burning. No fever. No white blood cell elevation..ct scan showed no bowel obstruction or inflammation and blood work showed no pancreatic elevation. They said nothing was wrong with me and sent me home...SOMETHING is wrong. I asked for a CT of my appendix and they did CT without contrast looking for kidney stones. No stones. Never redid CT for appendix. What should i do and what might this be?

doctor1 MD

I am 48 year old male. My wight is 60 kgs. I have no sugar or BP problem. recntly about a month back, I experienced pain in lower abdomine and pain in testicles after I passed urin. I could not pass urine that day for almost 6 hours and when I passed it was under pressure. The pain started after I passed urine. Though I suffered the pain for about an hour or so later it did not relapse. However I had some discomfor in my lower back and hip. I consulted a doc who suspected kidney stone. I took the medicine (homeo) prescribedby him. I also followed hios suggestion of drinking good amunt of water. Though the pain has completely dissapeared i some time do have a dull pain in the back and just above the testicles on the sides. It does not in any way affect my regualr work, but definitely a bit discomfortable. My question to you is 1. Does retaining urine under pressure in bladder cause renal stones. 2. What care shopuld I take ?

doctor1 MD

Hi, I am Dennis. I am under a GP care. I have well controlled high BP and my colest. levels are great. I do have several Gall stones but they mostly do not bother me. I have had several kidney stones in the past. I am currently 61 years old. I have an arthritis doctor as well for treatment of drymouth and I have osteo arth. in most of my joints for which I take no meds. I have a ruptured disk and premature spinal stenosis which was diagnosed by a back doctor by MRI. The stenosis makes my legs very weak when walking any distance and I cling to a grocery kart with much desire. But I have one other pain which scares me as it is intense and severe though short lived when it occures. I have had it for years. It occures usually when I bend over or twist around (as when in a car seat). It happens at night sometimes when I sit up or roll. It is almost predictable but I am obsessively cautious when I move. It feels like an ice pick stabbing me or even a tearing sensation usually right at the diaphram level or at the very bottom of my rib cage. More often on the left side, sometimes on the right. More lately I have bee hit with these pains a little high between the ribs. Am I having muscles ripping apart? The pain sometimes feels like a charlie horse which I have experienced very rarely in my legs. The pain may last only 2 or 3 seconds or it may last 10 or 12, but either way it forces me to hold my breath and not move except to stretch my body upward. My doctor says only that it is likely something muscular-skeletal, but that is as far as I get with this. I am confused about this and wonder if my muscles are falling apart. Do I have multiple hernias?

doctor1 MD

I have a recurring pain in my stmach right side a few inches above my hip, What can it be??

doctor1 MD

My kidney stones do not bother me why would my doctor want me to get the shockwave procedure done .